Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PARNATE making my IBS-D worse? Parnate and IBS? vanvog

Posted by SLS on April 7, 2013, at 9:17:21

In reply to Re: PARNATE making my IBS-D worse? Parnate and IBS?, posted by vanvog on April 7, 2013, at 5:37:32

> > How does your IBS react to tricyclic antidepressants? Which ones help most?

> I've never been on a TCA before, my pDoc doesn't seem to believe in treating IBS with psych.

Perhaps there is recent evidence that rejects the results of many years of previous work in the treatment of IBS with TCA. I think one of the mistakes made when designing these TCA studies is that the maximum dosages used are too low. Despite this, these studies most often demonstrate the superiority of TCA versus placebo.

http://www.ncbi.nlm.nih.gov/pubmed/19340896

I would say that it makes sense to give desipramine 50 mg/day a chance to work before increasing the dosage.

Good luck.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1041798
URL: http://www.dr-bob.org/babble/20130322/msgs/1041819.html